was it too much?

Discussion in 'Pandora's Box' started by NFloyd2357, Sep 17, 2009.

  1. i just took a bunch of stuff. i think i'll be fine, but i just want some extra opinions. i'm pretty sure this kinds of threads aren't allowed (asking dose advice), but i figure since i already dosed, i might as well ask.

    Ok, the basis: i'm a regular klonopin user. Not a lot, but i have a 30 x .5/month RX. I ran out, and was super stressed today, so i bought 4 x 1mg kpins from a friend. I took all for this aternoon. Around 800 i took a soma and 15 mg of vicodin. i was feeling good, then out of nowhere got light-headed, nauseas and sick when i was playing guitar with my friend. I ran upstairs and puked, and was super dizzy and light headed for apprx 10 minutes. I'm starting to feel better now. You guys think i'm alright? ( i do opiates recreationally, too. about once a week, maybe less). i just want to make sure i didnt overdo it on the cns depressents
     
  2. i snorted a line of an OC once(prolly about a 20mg line; after already doing 40mg)
    and then i snorted a line of xanax(2 mg) and got that same feeling

    nauseous, light headed, sick feeling
    i got scared and looked up online whether i was gonna die or not
    and i didnt get any results, altho i did learn that coke+xanax is lethal

    anyway i dont think you have to worry, youll just be pretty fucked up

    might wanna delete this thread after a minute
    ps. this is why i hate that rule; i dont wanna see you die, and know i coulda prevented it; but i understand why they have the rule(liability)
     
  3. i think ull be fine, thats not too much, ull just be real faded when u wake up tomorrow too. haha
     

  4. i know man, and i feel like one of those real dochebags for having to make one of these posts... i'm starting to feel better now so i think i'll be alright. my buddies are here if anything, god forbid, should happen.
     
  5. You're straight, I get that same feeling when I eat my pins and some oc or morphine. Worst that has ever happened to me is fainting while standing up.
     
  6. thanks guys, im pretty sure im alright. the bad feelings are mostly gone, and im just eatin some swedish fish and watchin spiderman lol. I dont feel super high anymore, but its cool i feel straight
     
  7. those somas can really potentiate the hydros pretty goood.. thats prolly the nausea you felt along with the puking ?
     
  8. youre not supposed to mix benzos with opiates. that shit can kill you in low doses
     
  9. Swedish Fish ftw! I bet those made your night much better :hello:
     

  10. yea most likely, thats what my roommate thought did it, too.


    i'm aware. i can't even tell you how many times i've woken up in the morning asking myself how close i came to killing myself. I always tell myself i'll never mix benzos and opiates again, but somehow it keeps happening. I dont do opiates too much though

    beleive it or not, as soon as i started eating those swedish fish, my nausea began to disappear.

    thanks a lot guys, i was getting a bit nervous last night
     
  11. #11 Mindgnome, Sep 17, 2009
    Last edited by a moderator: Sep 17, 2009


    Yeah, you probably just took too much and your body was feeling too good for its own good. That has happened to me a couple times, did you have food in your stomach? Yeah you probably wouldnt want to mix two kinds of pharms.
     
  12. They must stuff them with promethazine :smoking:
     
  13. OMG OMG OMG dont snort benzos!!!! ITs a waste.
    hahaha im just fucking around i hate whenever someone will mention the snorted a benzo in a thread and these always that one guy whos like "You know thats a waste right benzos are't water sullable, you should do some research".
     
  14. ^ I'm one of those guys.
     
Loading...

Share This Page